# SDR USAA2013010800024

- Difficulty date: November 29, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 81,257 hours, 15,078 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM AT BS 1480, LBL 44.  REPAIRED FLOORBEAM AT BS 1480, LBL 44 IAW B767 SRM 53-00-51-2R-1 FIG 201.
